Tuesday, September 20, 2005


Current Meds:
1. Rebif (50%) X 3 per week
2. Tylonol (With Rebif shot)
3. Citalopram 15mg

Current Symptoms
Physical: fatigue
Sensory: Optic neuritis in left eye
Psychological (memory/mood): difficulty concentrating
Medication side effect?: headache.

I had a pretty bad headache today. I speculate it is from my injection last night. I've been so tired lately too. I need to get more physically active I think. It will be really hard at first but I think in the long run it will be better for me. I have energy when I need it but I'd rather have it all the time rather than just when I force it out.

This Friday is my first injection with 100% of the solution. I feel a little nervious about that.

I missed my appointment with Jean on Monday. :S I was so caught up in school that I forgot to plan for my doctors appointments in my book. I'll remedy that soon and reschedule the appointment. I felt aweful about forgetting that.

I've also increased my Citalopram dose as well. Moving it up to 20mg. That will make me drowsy for a while, so no help there for the energy. I have to pace myself and start taking afternoon naps so I can get work done in the evening. I'm glad I'm not working more than I am, with my course load and the play in progress, I have only enough time for what I am doing.

Thanks everyone for the positive responses. I appreicate reading them. :) Continue.


Post a Comment

<< Home